The Steiner problem for infinitely many points
Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010), p. 43-56
@article{RSMUP_2010__124__43_0,
     author = {Paolini, E. and Ulivi, L.},
     title = {The Steiner problem for infinitely many points},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     pages = {43-56},
     zbl = {1217.49038},
     mrnumber = {2752675},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__124__43_0}
}
Paolini, E.; Ulivi, L. The Steiner problem for infinitely many points. Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010) pp. 43-56. http://www.numdam.org/item/RSMUP_2010__124__43_0/

[1] L. Ambrosio - P. Tilli, Selected Topics on "Analysis in Metric Spaces", Quaderni della Scuola Normale Superiore, Pisa, 2000. | MR 2012736 | Zbl 1084.28500

[2] S. Ducret - M. Troyanov, Steiner's invariant and minimal connections, Portugal. Math. (N.S.), 65 (2) (2008), pp. 237--242. | MR 2428417 | Zbl 1156.51010

[3] G. Buttazzo - E. Oudet - E. Stepanov, Optimal transportation problems with free Dirichlet regions, Progress in Nonlinear Diff. Equations and their Applications, 51 (2002), pp. 41--65. | MR 2197837 | Zbl 1055.49029

[4] A. O. Ivanov - A. A. Tuzhilin, Minimal networks: the Steiner problem and its generalizations, CRC Press, 1994. | MR 1271779 | Zbl 0842.90116

[5] M. Miranda, Jr. - E. Paolini - E. Stepanov, On one-dimensional continua uniformly approximating planar sets, Calc. Var. Partial Differential Equations, 27 (3) (2006), pp. 287--309. | MR 2260804 | Zbl 1149.49035

[6] E. Paolini - E. Stepanov, Existence and regularity for the Steiner problem, http://cvgmt.sns.it/papers/paoste09 (preprint).

[7] E. R. Reifenberg, Solution of the Plateau problem for m-dimensional surfaces of varying topological type, Acta Math., 104 (1960), pp. 1--92. | MR 114145 | Zbl 0099.08503